# SDR ASOA2014101511421

- Difficulty date: September 17, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,608 hours, 20,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 649
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 36 AT FS 649.0 AT SERVICE DOOR IS CORRODED ON DOOR SILL  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  DAMAGE IS FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-390.  BLENDED CORROSION IAW SRM 51-21-06-001-001-A01.
